MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS

INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS
Model Number 470057-08
Medical Device Problem Codes Image Orientation Incorrect (1305); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer had an issue with the 30 degree endoscope scope movement, accompanied by noise from the mechanical parts.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the distributor field service engineer (fse) and obtained the following additional information: the endoscope moves slowly and produces an unusual noise during movement.In some cases, the endoscope would also rotate unexpectedly without user control.The customer confirmed that the endoscope moved freely with uncontrolled motion.There was no damage observed on the endoscope¿s adapter or base.Intuitive surgical, inc.(isi) followed up with another distributor field service engineer (fse) and obtained the following additional information: the fse clarified that as seen in the provided video, the scope had a mechanical noise, however, the endoscope worked without error with the surgeons.The endoscope worked normally with the surgeons until now.The fse heard that once there was a surgeon that felt a very brief uncontrolled movement.The fse did not have detailed information about this incident and it was not confirmed.The fse agreed with the hospital to exchange the scope and then the old scope would be sent back to intuitive for further analysis.There was no injury to the patient due to the issue.The procedure was completed with no delays.No fragment fell into the patient.
 
Additional Manufacturer Narrative
An investigation is in progress to determine the cause of this reported event.An rma was issued to evaluate the intuitive surgical, inc.(isi) device.Additional information is being gathered to determine the contribution of the device to the customer reported issue.An image and a video clip associated with this reported event were submitted for review.The attached image showed erosion of the delrin ring feature on the idler gear.This defect can result in failed engagement or unintuitive motion (delayed roll as seen in the video).

Brand Name
None
Common Device Name
ENDOSCOPE PLUS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50757203
Report Number2955842-2026-38860
Device Sequence Number13048677
Product Code GCJ
UDI-Device Identifier00886874116555
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470057-08
Device Catalogue Number470057
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown